# SDR USAA2010122293219

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 49,358 hours, 7,913 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: F54530314201
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - CORROSION ON RIGHT PYLON WING TO ATTACH FITTING ON OUTBOARD SIDE WHERE LOWER ATTACH BOLT INSTALLS AT RIB 12.  REMOVED CORROSION ON RIGHT PYLON WING TO ATTACH FITTING. FOUND TO BE WITHIN LIMITS IAW EA 134330A.
